MathSciNet Relay Station
MathSciNet bibliographic data
MR74110 (17,538e) 65.0X
Ho, Kuo-Chu Double interpolation formulae and partial derivatives in terms of finite differences. Math. Tables Aids Comput. 9 (1955), 52–62.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement